MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ PORT; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ PORT; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL2100
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One used sample list #cl2100, chemolock connected to one (1) used infusion set and one (1) used, 0.9% sodium chloride injection were returned for evaluation.No physical damage or anomalies were observed.As returned, the sample was tested in different configurations and only with the returned configuration (the returned chemolock port + bd male luer port), failed the flow rate specifications.No additional damage or anomalies were observed.The male luer of the icu chemolock port was found to meet the iso standard of luer dimension, and when isolated, was found to meet flow rate expectations.However, when connected to the bd port, the flow rate was confirmed to slow down below specifications.The complaint of no flow / cant prime / difficult to prime can be confirmed.Based on what was found the probable cause of flow restriction with the attached bd male luer and chemport lock is unknown as the bd port cannot be fully evaluated as it is a non-icu product.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
The complaint/event occurred on an unspecified date and involved a chemolock¿ port.The complainant reported that they get sympathetic flow when using a secondary set.The following was encountered: -not pulling, demonstrating some levels of occlusion, when using secondary set that were: -spinning, -non-spinning, -with bonded set cl3511 and-when a cl211 was attached to the smartsite above the pump.There was no report of human harm as a result of this complaint/issue.
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.

Brand Name
CHEMOLOCK¿ PORT
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19387147
Report Number9617594-2024-00647
Device Sequence Number17161583
Product Code ONB
UDI-Device Identifier00887709057005
UDI-Public(01)00887709057005(17)290101(10)13870344
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL2100
Device Lot Number13870344
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer05/24/2024
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date05/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
30" APPX 3.6ML, 20 DP ADMIN SET, LISTCL3511, ICU M; UNSPECIFIED IV DISPOSABLE, LIST CL211, MFR UNK; UNSPECIFIED SECONDARY SET (NON-SPINNING), MFR UNK; UNSPECIFIED SECONDARY SET (SPINNING), MFR UNK; UNSPECIFIED SMARTSITE DEVICE OR COMPONENT, MFR UNK
Patient SexUnknown